MAUDE Adverse Event Report: PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Necrosis (1971); Obstruction/Occlusion (2422)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient 0.8ml to the lips and 0.2ml to the chin cleft using juvéderm® ultra plus xc.Patient had previously received 1ml juvéderm® voluma® xc chin filler and 1ml juvéderm® ultra plus xc nasolabial fold one year earlier.Patient experienced a vascular occlusion "intraorally under [the] tongue".Hcp noted they checked aspiration prior to each injection.Hcp later reported the patient initially experienced right-sided jawline pain immediately post-injection.Patient reported to hcp they were exposed to an unspecified "viral illness" which they experienced "similar symptoms, including pain radiating from the ear into the teeth and jaw".Three days later, patient reported they were "overall doing well but noted development of a canker sore beneath [the] tongue".Hcp reviewed photos of the patient and reported "concerning signs of intraoral necrosis".Hcp noted upon in-office examination of the patient a 3cm area of blanching.Patient was treated with hylenex injection, 12 vials into the submental, mental foramen, and cleft chin, sildenafil 25mg po, asa 325mg po, warm compress, massage, and red light therapy.The following day patient was treated with hylenex injections 3 vials to submental area, sildenafil 25mg po, asa 325mg po, warm compress, massage, red light therapy.Patient was instructed to continue management of symptoms with sildenafil 25mg po, asa 325mg po, warm compresses, chlorhexidine mouth was tid, magic mouth wash (diphenhydramine, maalox, and viscous lidocaine) as needed, "difliuan" 150mg po and nyastatin mouth wash.Symptoms resolved sixteen days post-onset.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a2, a4, a5, a6, b2, b3, b5, b7, c1, c3, d1, d4, d6a, h4, h6, h8.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient in the lips and 0.2cc in the chin with juvéderm® ultra plus xc.Patient experienced a vascular occlusion "intraorally under [the] tongue".Hcp noted they checked aspiration prior to each injection.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24611493
Report Number3005113652-2026-00252
Device Sequence Number10225051
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public(01)30888628000111(10)1002793217(11)241020(17)260920
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue Number94155
Device Lot Number1002793217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite